×

zbMATH — the first resource for mathematics

The Pjateckii-Sapiro prime number theorem. (English) Zbl 0513.10042

MSC:
11N13 Primes in congruence classes
11L40 Estimates on character sums
11N05 Distribution of primes
11B83 Special sequences and polynomials
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Deshouillers, J.-M., Nombres premiers de la forme [nc], C. R. acad. sci. par. Sér. A-B, 282, 3, A131-A133, (1976)
[2] Kolesnik, G.A., The distribution of primes in sequences of the form [nc], Mat. zametki, 2, 2, 117-128, (1972) · Zbl 0199.08904
[3] Leitmann, D., Abschätzung trigonometrischer summen, J. reine angew. math., 317, 209-219, (1980) · Zbl 0421.10024
[4] Phillips, E., The zeta-function of Riemann; further developments of Van der Corput’s method, Quart. J. math. Oxford, 4, 209-225, (1933) · JFM 59.0204.01
[5] Pjateckiĭ-Sapiro, I.I., On the distribution of prime numbers in sequences of the form [f(n)], Mat. sb., 33, 559-566, (1953) · Zbl 0053.02702
[6] Titchmarsh, E.C., ()
[7] Vaughan, R.C., (), Report No. 9
[8] Vinogradov, I.M., The method of trigonometrical sums in the theory of numbers, (1954), Interscience London, translated from the Russian, revised and annotated by K. F. Roth and A. Davenport · Zbl 0055.27504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.